MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL XTRA BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SHPX285
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient who underwent an unspecified breast surgery with a mentor memorygel xtra breast implant gel breast prosthesis and an unspecified mentor gel breast prosthesis developed capsular contracture (baker grade unknown) in both breasts post implantation.As a result, the patient underwent bilateral explantation.This medwatch report is for the 1st of the patient¿s two breast prostheses.

Brand Name
MENTOR MEMORYGEL XTRA BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
henry boden
3041 skyway circle north
irving, TX 75038
9497882078
MDR Report Key24653661
Report Number1645337-2026-03233
Device Sequence Number5664945
Product Code FTR
UDI-Device Identifier00081317025238
UDI-Public(01)00081317025238(17)271019(10)9810755
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSHPX285
Device Lot Number9810755
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale